Large sets of cycle systems on nine points

Bryant, D. E., Grannell, M. and Griggs, T. (2005) Large sets of cycle systems on nine points. Journal of Combinatorial Mathematics and Combinatorial Computing, 53 95-102.

Author Bryant, D. E.
Grannell, M.
Griggs, T.
Title Large sets of cycle systems on nine points
Journal name Journal of Combinatorial Mathematics and Combinatorial Computing   Check publisher's open access policy
ISSN 0835-3026
Publication date 2005
Volume 53
Start page 95
End page 102
Total pages 8
Editor W D Wallis
Place of publication Canada
Publisher Charles Babbage Research Centre
Collection year 2005
Subject C1
230101 Mathematical Logic, Set Theory, Lattices And Combinatorics
780101 Mathematical sciences
Q-Index Code C1

 
Versions
Version Filter Type
Citation counts: Google Scholar Search Google Scholar
Created: Wed, 15 Aug 2007, 06:51:04 EST